Browse/search for people

Publication - Dr Nugzar Suramlishvili

    Singularities of relativistic membranes


    Suramlishvili, N, Eggers, JG, Hoppe, J & Hynek, M, 2015, ‘Singularities of relativistic membranes’. Geometric Flows, vol 1., pp. 17-33


    Pointing out a crucial relation with caustics of the eikonal equation we discuss the singularity formation of 2-dimensional surfaces that sweep out 3-manifolds of zero mean curvature in R3,1.

    Full details in the University publications repository